VOL. 38 · NO. 3 | June, 1967
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 38 (3), (June, 1967)
No abstract available
Articles
W. R. van Zwet, J. Oosterhoff
Ann. Math. Statist. 38 (3), 659-680, (June, 1967) DOI: 10.1214/aoms/1177698861
No abstract available
T. K. Matthes, D. R. Truax
Ann. Math. Statist. 38 (3), 681-697, (June, 1967) DOI: 10.1214/aoms/1177698862
Richard Schwartz
Ann. Math. Statist. 38 (3), 698-710, (June, 1967) DOI: 10.1214/aoms/1177698863
No abstract available
J. A. Bather
Ann. Math. Statist. 38 (3), 711-724, (June, 1967) DOI: 10.1214/aoms/1177698864
Richard F. Gundy
Ann. Math. Statist. 38 (3), 725-734, (June, 1967) DOI: 10.1214/aoms/1177698865
No abstract available
Rafael Panzone
Ann. Math. Statist. 38 (3), 735-741, (June, 1967) DOI: 10.1214/aoms/1177698866
No abstract available
D. L. Hanson
Ann. Math. Statist. 38 (3), 742-750, (June, 1967) DOI: 10.1214/aoms/1177698867
H. D. Miller
Ann. Math. Statist. 38 (3), 751-758, (June, 1967) DOI: 10.1214/aoms/1177698868
No abstract available
Marcel F. Neuts
Ann. Math. Statist. 38 (3), 759-770, (June, 1967) DOI: 10.1214/aoms/1177698869
No abstract available
Jay R. Goldman
Ann. Math. Statist. 38 (3), 771-779, (June, 1967) DOI: 10.1214/aoms/1177698870
No abstract available
R. Duncan Luce
Ann. Math. Statist. 38 (3), 780-786, (June, 1967) DOI: 10.1214/aoms/1177698871
No abstract available
Richard Sacksteder
Ann. Math. Statist. 38 (3), 787-794, (June, 1967) DOI: 10.1214/aoms/1177698872
No abstract available
R. B. Hora, R. J. Buehler
Ann. Math. Statist. 38 (3), 795-801, (June, 1967) DOI: 10.1214/aoms/1177698873
No abstract available
Bradley Efron
Ann. Math. Statist. 38 (3), 802-806, (June, 1967) DOI: 10.1214/aoms/1177698874
No abstract available
Seymour Geisser
Ann. Math. Statist. 38 (3), 807-817, (June, 1967) DOI: 10.1214/aoms/1177698875
No abstract available
M. Stone
Ann. Math. Statist. 38 (3), 818-822, (June, 1967) DOI: 10.1214/aoms/1177698876
Samuel Kotz, N. L. Johnson, D. W. Boyd
Ann. Math. Statist. 38 (3), 823-837, (June, 1967) DOI: 10.1214/aoms/1177698877
No abstract available
Samuel Kotz, N. L. Johnson, D. W. Boyd
Ann. Math. Statist. 38 (3), 838-848, (June, 1967) DOI: 10.1214/aoms/1177698878
No abstract available
M. K. Gupta
Ann. Math. Statist. 38 (3), 849-866, (June, 1967) DOI: 10.1214/aoms/1177698879
No abstract available
Myles Hollander
Ann. Math. Statist. 38 (3), 867-877, (June, 1967) DOI: 10.1214/aoms/1177698880
Kjell Doksum
Ann. Math. Statist. 38 (3), 878-883, (June, 1967) DOI: 10.1214/aoms/1177698881
J. N. Adichie
Ann. Math. Statist. 38 (3), 884-893, (June, 1967) DOI: 10.1214/aoms/1177698882
J. N. Adichie
Ann. Math. Statist. 38 (3), 894-904, (June, 1967) DOI: 10.1214/aoms/1177698883
A. P. Basu
Ann. Math. Statist. 38 (3), 905-915, (June, 1967) DOI: 10.1214/aoms/1177698884
Notes
E. J. G. Pitman, E. J. Williams
Ann. Math. Statist. 38 (3), 916-918, (June, 1967) DOI: 10.1214/aoms/1177698885
Wolfgang J. Buhler
Ann. Math. Statist. 38 (3), 919-921, (June, 1967) DOI: 10.1214/aoms/1177698886
No abstract available
D. G. Austin
Ann. Math. Statist. 38 (3), 922-923, (June, 1967) DOI: 10.1214/aoms/1177698887
No abstract available
David A. Freedman
Ann. Math. Statist. 38 (3), 924-926, (June, 1967) DOI: 10.1214/aoms/1177698888
No abstract available
Michael Arbib
Ann. Math. Statist. 38 (3), 927-933, (June, 1967) DOI: 10.1214/aoms/1177698889
J. MacQueen
Ann. Math. Statist. 38 (3), 934-936, (June, 1967) DOI: 10.1214/aoms/1177698890
No abstract available
M. P. Singh
Ann. Math. Statist. 38 (3), 937-940, (June, 1967) DOI: 10.1214/aoms/1177698891
No abstract available
Morris L. Eaton
Ann. Math. Statist. 38 (3), 941-943, (June, 1967) DOI: 10.1214/aoms/1177698892
No abstract available
C. G. Khatri
Ann. Math. Statist. 38 (3), 944-948, (June, 1967) DOI: 10.1214/aoms/1177698893
S. Zacks
Ann. Math. Statist. 38 (3), 949, (June, 1967) DOI: 10.1214/aoms/1177698894
No abstract available
Articles
Richard E. Barlow, Frank Proschan
Ann. Math. Statist. 38 (3), 950, (June, 1967) DOI: 10.1214/aoms/1177698895
No abstract available
Book Review
Frank Spitzer
Ann. Math. Statist. 38 (3), 951-952, (June, 1967) DOI: 10.1214/aoms/1177698896
No abstract available
News
Ann. Math. Statist. 38 (3), 953-971, (June, 1967) DOI: 10.1214/aoms/1177698897
No abstract available
Ann. Math. Statist. 38 (3), 972-976, (June, 1967) DOI: 10.1214/aoms/1177698898
No abstract available
Publications
Ann. Math. Statist. 38 (3), 976, (June, 1967) DOI: 10.1214/aoms/1177698899
No abstract available
Back Matter
Ann. Math. Statist. 38 (3), (June, 1967)
No abstract available
Back to Top